# SDR UPS08853682

- Difficulty date: September 30, 2008
- Submitted: October 30, 2008
- Operation: Air carrier
- Aircraft: N894UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46094
- Aircraft time: 78,066 hours, 25,407 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SV EXT DOUBLER BS 1279.5 TO 1299.5 AT L35R CENTERLINE NEED VALIDATION FOR  REPAIR REF SEQ 894-FA-57.  REMOVED, FABBED AND REPLACED DOUBLER IAW BOEING ROD SKETCH 99-01-20-004  REV IR AND UPS EO DC8-53-20422.
